# SDR DALA14024889212

- Difficulty date: March 26, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 168 BETWEEN LONGERONS 17-19R, HAS CORROSION.  REMOVED CORROSION.  FABRICATED AND INSTALLED NEW FRAME STRAP IAW ERA 523963-14, REV O AND DWG 3921387.
